Perfect hash families

Robert A. Walker, Charles Colbourn

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationHandbook of Combinatorial Designs, Second Edition
PublisherCRC Press
Pages566-568
Number of pages3
ISBN (Electronic)9781420010541
ISBN (Print)9781584885061
StatePublished - Jan 1 2006

ASJC Scopus subject areas

  • Mathematics(all)
  • Computer Science(all)

Cite this

Walker, R. A., & Colbourn, C. (2006). Perfect hash families. In Handbook of Combinatorial Designs, Second Edition (pp. 566-568). CRC Press.